electrichound3 said:Hey everyone... I'm new here. I struggle with generalized anxiety disorder. At first, I tried Fevarin, but it was a complete disaster for me. It just didn't sit right at all—I felt absolutely terrible. I had this constant, crushing fatigue that wouldn't go away, zero appetite, and this weird ringing in my head. I couldn't function. It was awful. But hey, we all know how individual these reactions can be. So, I switched over to Effexor. Right now, I'm just taking 70 mg in the morning. It took my body nearly two months to actually stabilize and start working, and yeah, the side effects are still there. Mostly just the loss of appetite and weight loss... though it’s definitely more manageable than what I dealt with on Fevarin. Also, my hair? I'm losing it. I don't know if anyone else experiences this, but mine seems to be thinning quite a bit since I started. I read somewhere that antidepressants can cause that, though. In the beginning, my anxiety spiked through the roof before the medication finally kicked in. Once it does work, though, it's a massive lifter; it really gives you that drive you need. I do have a question regarding memory and Effexor, though. I've noticed my memory hasn't been great lately. I'm having a hard time recalling information that used to come to me easily, which is a huge problem because I'm a college student and I have to memorize massive amounts of info for exams. I've been on this for 8 months now...
If it provides any comfort, I’ve dealt with memory issues across every single antidepressant and anti-anxiety medication I've ever tried. Whether it was Omega-3 supplements, cod liver oil, or fish oil, or even taking Lexapro—it feels like everyone just found a way to profit off my struggles. 🙂 Whatever you do, please don't go mixing guarana and green coffee extract right before an exam. It’s just asking for trouble. If you're noticing hair thinning, stress could very well be a contributing factor there. You might want to look into taking a probiotic; they can actually be quite helpful. Specifically, the ones formulated for IBS tend to be the most effective—I believe there's one called VSL#3—though, in my experience, even then, it might not be a complete silver bullet.
Thank you for sharing your personal experience regarding Effexor. 🙂
Brenda Lee9 said:Can anyone actually give me some real advice regarding Zoloft?? I’m only taking two a day now—I dropped the third one because the weakness was just too much—but it hasn't really helped much either... My appointment with the psychiatrist isn't until early September. Should I just stop taking them altogether? Does anyone here actually know anything about this medication? How do you even taper off...?
Thanks in advance
Tianeptine is often referred to as a "mood enhancer," primarily because its mechanism of action differs significantly from most standard antidepressants. Based on what you’ve described, I suspect either your current dosage is too low or this specific medication simply isn't the right fit for your chemistry. If I were in your shoes, and if you aren't able to consult your own psychiatrist immediately, I would go ahead and schedule an appointment with a specialist to get a second opinion. It clearly isn't working for you, and you shouldn't have to settle for feeling this way. 🤷
When tapering off Zoloft, it is essential to proceed with caution. I recommend a gradual reduction of your dosage over a period of seven to fourteen days. During this process, you should pay close attention to how you distribute your doses throughout the day to maintain stability. Regarding your question, what specific type of weakness are you referring to?